Please use this identifier to cite or link to this item: https://hdl.handle.net/1959.11/14160
Full metadata record
DC FieldValueLanguage
dc.contributor.authorLin, Chang-Shouen
dc.contributor.authorYan, Shusenen
dc.date.accessioned2014-03-06T15:32:00Z
dc.date.issued2013en
dc.identifier.citationBulletin of the Institute of Mathematics: Academia Sinica (New Series), 8(4), p. 491-503en
dc.identifier.issn2304-7895en
dc.identifier.issn2304-7909en
dc.identifier.urihttps://hdl.handle.net/1959.11/14160en
dc.description.abstractIn this paper, we consider the following minimization problem: inf {I(u) : u ϵ H}. (1.4) By a Moser-Trudinger type inequality, 'I'(u) is bounded from below in 'H'. But it is not coercive in 'H'. It turns out that the existence of a minimizer for (1.4) is a very delicate problem.en
dc.languageenen
dc.publisherInstitute of Mathematics, Academia Sinicaen
dc.relation.ispartofBulletin of the Institute of Mathematics: Academia Sinica (New Series)en
dc.titleA Minimization Problem Associated With The Chern-Simons Model With Double Vortex Points On A Torusen
dc.typeJournal Articleen
dc.subject.keywordsPartial Differential Equationsen
local.contributor.firstnameChang-Shouen
local.contributor.firstnameShusenen
local.subject.for2008010110 Partial Differential Equationsen
local.subject.seo2008970101 Expanding Knowledge in the Mathematical Sciencesen
local.profile.schoolSchool of Science and Technologyen
local.profile.emailcslin@math.ntu.edu.twen
local.profile.emailsyan@une.edu.auen
local.output.categoryC2en
local.record.placeauen
local.record.institutionUniversity of New Englanden
local.identifier.epublicationsrecordune-20140214-111429en
local.publisher.placeTaipei, Taiwanen
local.format.startpage491en
local.format.endpage503en
local.identifier.volume8en
local.identifier.issue4en
local.contributor.lastnameLinen
local.contributor.lastnameYanen
dc.identifier.staffune-id:syanen
local.profile.roleauthoren
local.profile.roleauthoren
local.identifier.unepublicationidune:14373en
local.identifier.handlehttps://hdl.handle.net/1959.11/14160en
dc.identifier.academiclevelAcademicen
dc.identifier.academiclevelAcademicen
local.title.maintitleA Minimization Problem Associated With The Chern-Simons Model With Double Vortex Points On A Torusen
local.output.categorydescriptionC2 Non-Refereed Article in a Scholarly Journalen
local.relation.urlhttp://w3.math.sinica.edu.tw/bulletin_ns/20134/2013405.pdfen
local.relation.grantdescriptionARC/DP130102773en
local.description.statisticsepubsVisitors: 197<br />Views: 198<br />Downloads: 0en
local.search.authorLin, Chang-Shouen
local.search.authorYan, Shusenen
Appears in Collections:Journal Article
Files in This Item:
2 files
File Description SizeFormat 
Show simple item record

Page view(s)

16
checked on Mar 2, 2019
Google Media

Google ScholarTM

Check


Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.